Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 759378, 10 pages
http://dx.doi.org/10.1155/2015/759378
Research Article

Positive Solutions for Nonlinear -Fractional Difference Eigenvalue Problem with Nonlocal Conditions

Sciences Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia

Received 16 August 2015; Revised 5 November 2015; Accepted 26 November 2015

Academic Editor: Svatoslav Staněk

Copyright © 2015 Wafa Shammakh and Maryam Al-Yami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of positive solutions for nonlinear -fractional difference eigenvalue problem with nonlocal boundary conditions is investigated. Based on the fixed point index theory in cones, sufficient existence of positive solutions conditions is derived for the problem.